# SDR USAASB04026

- Difficulty date: March 10, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 606171
- Condition: Inoperative
- Location: Row 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 7 INOPERATIVE.  MAINTENANCE REPLACED THE SOCKET.  (M)
